Vol 3 No 1 (1963): Lithuanian Mathematical Journal

Vol 3 No 1 (1963)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1963-04-07

Front Matter

Cover
Abstract views 27 | Article downloads (PDF) 6
1-4
PDF

Articles

A. Aksomaitis
Statistical evaluation of information received by means of discrete canal without memory
Abstract views 22 | Article downloads (PDF) 11
5-8
PDF
A. Aleškevičienė-Džiugaitė
Über eine Verschärfung der Grenzwertsätze für die homogenen Markovschen Kette
Abstract views 16 | Article downloads (PDF) 9
9-20
PDF
V. Bliznikas
Kurven auf Hyperflächen im Raum mit verallgemeinertem euklidischen Zusammenhang
Abstract views 25 | Article downloads (PDF) 11
21-27
PDF
K. Bulota
Some theorems about the density of the Hecke zeta-zeros
Abstract views 18 | Article downloads (PDF) 12
29-50
PDF
P. Vaškas
Sur la stratification des complexes de droites
Abstract views 18 | Article downloads (PDF) 9
51-59
PDF
E. Vilkas
On solving of the functional equation with a game value operator
Abstract views 24 | Article downloads (PDF) 12
61-70
PDF
E. Vilkas
Some functional properties of the matrix game value
Abstract views 24 | Article downloads (PDF) 12
71-76
PDF
K. Grincevičius
Über ein involutorisches strahlenkomplexepaar
Abstract views 19 | Article downloads (PDF) 11
103-106
PDF
R. L. Dobrushin | M. S. Pinsker | A. S. Shiryaev
An application of the concept of entropy to problems of detecting a signal in the noise
Abstract views 24 | Article downloads (PDF) 19
107-122
PDF
V. M. Zolotarev
Structure of the infinitely divisible laws of L — class
Abstract views 19 | Article downloads (PDF) 13
123-140
PDF
V. Kabaila
Interpolating sequences Hp with p < 1
Abstract views 18 | Article downloads (PDF) 12
141-147
PDF
V. Kalinka
Generalization of Loo Keng-Hua’s lemma for an algebraic number fields
Abstract views 20 | Article downloads (PDF) 11
149-155
PDF
E. Kirjatsky
Über Funktionen, die keine nullgleiche dividierte Differenz besitzen
Abstract views 21 | Article downloads (PDF) 12
157-168
PDF
V. Kolemaev
On an optimal control of the Wiener process
Abstract views 20 | Article downloads (PDF) 9
169-174
PDF
V. Kolemaev
On optimal control of the Wiener process
Abstract views 18 | Article downloads (PDF) 7
175-180
PDF
A. Matuliauskas
Zur Frage über die Anzahl der unzerfällbaren Darstellungen der Z8
Abstract views 19 | Article downloads (PDF) 11
181-188
PDF
V. V. Petrov
On an inequality for concentration functions
Abstract views 20 | Article downloads (PDF) 13
195-197
PDF
Yu. V. Prohorov
The transient phenomena in the queuing process I
Abstract views 27 | Article downloads (PDF) 14
199-205
PDF
B. Riauba
On limit theorems for weakly dependent random variables
Abstract views 19 | Article downloads (PDF) 9
207-217
PDF
V. V. Sazonov
On multidimensional central limit theorem
Abstract views 17 | Article downloads (PDF) 12
219-224
PDF
P. Survila
Über den lokalen Greuzwertsatz für Dichtefunktionen
Abstract views 18 | Article downloads (PDF) 11
225-236
PDF
V. Terpigoreva
On extremum problems for Orlicz spaces of functions analytic in the unit circle
Abstract views 22 | Article downloads (PDF) 12
237-269
PDF
S. Chavinson
Über das Verschwinden der Singularitäten
Abstract views 19 | Article downloads (PDF) 12
271-287
PDF
Z. Žemaitis
Le professeur de l’Université de Vilna S. Revkovski (1807—1863)
Abstract views 19 | Article downloads (PDF) 20
289-314
PDF

Back Matter

Contents
Abstract views 18 | Article downloads (PDF) 0
315-319
PDF